JournalsrmiVol. 36, No. 1pp. 159–193

On SO(3)-bundles over the Wolf spaces

  • Marisa Fernández

    Universidad del Pais Vasco, Bilbao, Spain
  • Vicente Muñoz

    Universidad de Málaga, Spain
  • Jonatan Sánchez

    Universidad del Pais Vasco, Bilbao, Spain
On SO(3)-bundles over the Wolf spaces cover

A subscription is required to access this article.

Abstract

We study the formality of the total space of principal SU(2) and SO(3)-bundles over a Wolf space, that is a symmetric positive quaternionic Kähler manifold. We apply this to conclude that all the 3-Sasakian homogeneous spaces are formal. We also determine the principal SU(2) and SO(3)-bundles over the Wolf spaces whose total space is non-formal.

Cite this article

Marisa Fernández, Vicente Muñoz, Jonatan Sánchez, On SO(3)-bundles over the Wolf spaces. Rev. Mat. Iberoam. 36 (2020), no. 1, pp. 159–193

DOI 10.4171/RMI/1124